# SDR FDEA202012073171

- Difficulty date: December 7, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N110FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43542
- Aircraft time: 10,463 hours, 4,585 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Condition: Damaged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INBOARD SKIRT BEAM FWD FLANGE HAS ELONGATED HOLES.  REPAIRED ELONGATED HOLES ON NR 2 PYLON INBOARD SKIRT BEAM FWD FLANGE, IAW FEDEX EA H-5450-T0358609-P1.
